A1 Journal article (refereed)
Weighted estimates for diffeomorphic extensions of homeomorphisms (2020)


Xu, Haiqing (2020). Weighted estimates for diffeomorphic extensions of homeomorphisms. Rendiconti Lincei: Matematica e Applicazioni, 31 (1), 151-189. DOI: 10.4171/RLM/884


JYU authors or editors


Publication details

All authors or editors: Xu, Haiqing

Journal or series: Rendiconti Lincei: Matematica e Applicazioni

ISSN: 1120-6330

eISSN: 1720-0768

Publication year: 2020

Volume: 31

Issue number: 1

Pages range: 151-189

Publisher: European Mathematical Society Publishing House

Publication country: Switzerland

Publication language: English

DOI: http://doi.org/10.4171/RLM/884

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1905.09330


Abstract

Let Ω⊂R2Ω⊂R2 be an internal chord-arc domain and φ:S1→∂Ωφ:S1→∂Ω be a homeomorphism. Then there is a diffeomorphic extension h:D→Ωh:D→Ω of φφ. We study the relationship between weighted integrability of the derivatives of hh and double integrals of φφ and of φ−1φ−1.


Keywords: complex analysis

Free keywords: Poisson extension; diffeomorphism; internal chord-arc domain


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2020

Preliminary JUFO rating: 1


Last updated on 2020-09-07 at 23:11